Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Multipliers of type (p, p)

Kelly Denis McKennon

Vol. 43 (1972), No. 2, 429–436
Abstract

It will be shown in this paper that the Banach algebra of all continuous multipliers on Lp(G) (G a locally compact group, p [0,∞ [) may be viewed as the set of all multipliers on a natural Banach algebra with minimal approximate left identity.

Mathematical Subject Classification 2000
Primary: 43A22
Milestones
Received: 25 May 1971
Published: 1 November 1972
Authors
Kelly Denis McKennon